# SDR SWAA2018082724590

- Difficulty date: July 31, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE CORRODED BETWEEN BS 727 TO BS 767, RBL 23.  R&R SUPPORT IAW DWG & SRM.
